# SDR AWXA200700754

- Difficulty date: June 20, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 60,156 hours, 41,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - EEL - EMERGENCY PATHWAY LIGHTS FROM ROW 20 TO 23 INOP.  MX FOUND BATTERY POWER PACK FUSES BAD.  MX REPLACED THE FUSES.  OPERATIONAL CHECK WAS GOOD.
